# SDR UIEA200300036

- Difficulty date: June 24, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MAIN DECK FLOORBEAM WEB AND BEAM FOUND CRAKCED AT BS 320 AND APPROXIMATE AT RBL 40.  FLOORBEAM AND WEB REPAIR CARRIED OUT PE IAI REPAIR SCHEME AND 8110-3.  REPAIR AREA BS 320, RBL 38 TO BE VISUAL INSPECTED, AT THE FOLLOWING INTERVAL, 1500 HOURS OR 200 CYCLES, WHICH EVER COMES FIRST.  ATLAS AIR MCI NR A139 ISSUED FOR THE REINSPECTION.  (M)
